# SDR IPXA2572353

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stiff
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S WINDOW HARD TO LATCH PROPERLY AND IS HARD TO OPEN LAST FEW INCHES OF THROW.  R & R NR 2 WINDOW AND GEARBOX ASSY.
